Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 189, NWS St. Louis, MO

July 2, 2012Fayette County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 2, 2012, 3:35 PM CDT for Fayette County, Illinois. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2012, 3:35 PM CDT (20:35 UTC)
Expired
Jul 2, 2012, 4:00 PM CDT
In force
25 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Fayette County, IL

The radar

The Evansville,IN radar (KVWX), 131 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 3:35 PM CDTTSTM WND GST 50St. Elmo, ILHAIL HAS BEEN GOING ON FOR APPROXIMATELY 10 MINUTES
Jul 2, 3:35 PM CDTHAIL 0.7St. Elmo, ILHAIL HAS BEEN GOING ON FOR APPROXIMATELY 10 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2475 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2475 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1566 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WUUS53 KLSX 022035
SVRLSX
ILC051-022100-
/O.NEW.KLSX.SV.W.0189.120702T2035Z-120702T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT MON JUL 2 2012

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 400 PM CDT

* AT 333 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. ELMO...
  AND WAS NEARLY STATIONARY.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  ST. ELMO AND WRIGHTS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.

&&

LAT...LON 3894 8885 3903 8902 3917 8891 3909 8879
      3898 8880
TIME...MOT...LOC 2035Z 216DEG 1KT 3900 8889

HAIL...1.00IN
WIND...60 MPH

$$

GOSSELIN
1 follow-up statement
624 
WWUS53 KLSX 022057
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT MON JUL 2 2012

ILC051-022107-
/O.EXP.KLSX.SV.W.0189.000000T0000Z-120702T2100Z/
FAYETTE IL-
357 PM CDT MON JUL 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FAYETTE COUNTY
WILL EXPIRE AT 400 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3894 8885 3903 8902 3917 8891 3909 8879
      3898 8880
TIME...MOT...LOC 2057Z 216DEG 1KT 3900 8889

$$

GOSSELIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:55 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 2, 1:55 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
155 PM CDT MON JUL 2 2012

.UPDATE...
ISSUED AT 152 PM CDT MON JUL 2 2012
HAVE UPDATED TO SPREAD ISOD TSRA ACROSS THE ENTIRE CWA. ISOD TSRA
HAVE ALREADY DEVELOPED AS FAR W AS CNTL MO AND WITH AGITATED CU
FIELD DEVELOPING FURTHER N...CAN NOT RULE OUT SHRA/TSRA INTO NE MO
AND W CNTL IL. WITH CAP COMPLETELY ERODED...SOMEWHAT QUESTIONABLE
IF ANY TSRA WILL BE ABLE TO REACH SVR LIMITS. HOWEVER...A THREAT
FOR LARGE HAIL AND BRIEF DAMAGING WIND GUSTS WILL BE POSSIBLE IN
THE STRONGEST STORMS.

TILLY

&&

.SHORT TERM...
ISSUED AT 333 AM CDT MON JUL 2 2012
(TODAY)

ALTHOUGH THERE WILL NOT BE ANY STRONG FORCING FOR CONVECTION TODAY
IT DOES APPEAR THAT WE SHOULD HAVE MORE TYPICAL WIDELY SCATTERED TO
SCATTERED DIURNAL SHOWERS/STORMS WITH A VERY WEAK SHORTWAVE MOVING
SLOWLY SEWD THROUGH OUR AREA...LITTLE CAPPING...AND A VERY WEAK
NW-SE ORIENTED SFC TROUGH MOVING SLOWLY NEWD THROUGH THE REGION.
THE 4 KM NSSL WRF DEVELOPS DISORGANIZED WIDELY SCATTERED TO
SCATTERED CONVECTION THIS AFTN OVER MUCH OF OUR FORECAST AREA WHICH
APPEARS REASONABLE.  PREFER THE NAM AND ECMWF QPF FORECAST TODAY
WHICH DEVELOPS MOST OF ITS QPF THIS AFTN AND FROM THE MISSISSIPPI
RIVER EWD THROUGH IL OVER THE GFS QPF SOLUTION. WITH SCT-BKN DIURNAL
CUMULUS FIELD EXPECTED TO LIMIT SOLAR INSOLATION SOME....ALONG WITH
850 MB TEMPERATURES A TAD COOLER THAN YESTERDAY...WILL GO AT OR A
COUPLE OF DEGREES BELOW PERSISTENCE WITH HIGH TEMPERATURE FORECAST
TODAY.  WILL STILL GO CLOSER TO THE WARMER NAM MOS GUIDANCE VERSUS
THE GFS MOS GUIDANCE WHICH HAS BEEN PERFORMING BETTER DURING THIS
HEAT WAVE.  WITH HIGH TEMPERATURES FOERCAST IN THE MIDDLE TO UPPER
90S ACROSS NERN MO AND W CNTRL IL TODAY ALONG WITH MAXIMUM AFTN HEAT
INDICES OF JUST BELOW 100 WILL CANCEL THE HEAT ADVISORY TODAY ACROSS
THIS REGION.

GKS

&&

.LONG TERM...
ISSUED AT 333 AM CDT MON JUL 2 2012
(TONIGHT THROUGH SUNDAY)

MAIN CONCERN WILL CONTINUE TO BE WHETHER WE WILL NEED ANY HEAT
ADVISORIES OR WARNINGS THE REST OF THE WEEK.  WILL HOLD OFF ON
EXTENDING GOING HEAT HEADLINES THROUGH TOMORROW FOR NOW BECAUSE HEAT
INDICES WILL BE MARGINAL. NEW ADVISORIES WILL LIKELY BE NEED AT
LEAST BY WEDNESDAY.

LIKE LAST EVENING...WE MAY STILL SEE SOME WIDELY SCATTERED
THUNDERSTORMS OVER THE SOUTHERN AND EASTERN PARTS OF THE CWA DURING
THE EVENING. WHILE THE GFS DID SHOW CONVECTION DEVELOPING OVER
SOUTHEAST MISSOURI INTO SOUTHERN ILLINOIS YESTERDAY
AFTERNOON/EVENING...THE CONVECTIVE FEEDBACK HAD OVERBLOWN MASS
FIELDS AND QPF.  PREFER THE NAM/LOCAL WRF DEPICTION WITH SUBTLE
ASCENT CONTINUING OVER THE AFOREMENTIONED AREA AHEAD OF A WEAK VORT
LOBE.  ATMOSPHERE WILL REMAIN VERY UNSTABLE AND WEAKLY CAPPED...
THOUGH LACK ON CONCENTRATED SURFACE CONVERGENCE AND WEAK DEEP LAYER
SHEAR WILL KEEP CONVECTION UNORGANIZED INTO THIS EVENING.  CHANCES
SHOULD FALL OFF OVERNIGHT AS BOUNDARY LAYER STABILIZES.

NAM/GFS/ECMWF ARE SHOWING THAT UPPER RIDGE WILL BUILD BACK INTO THE
NORTHERN MISSOURI AND CENTRAL ILLINOIS TUESDAY WITH HEIGHTS
GRADUALLY RISING OVER THE ENTIRE AREA THROUGH LATE IN THE WEEK.
STILL THINK THERE MAY BE A SLIGHT CHANCE OF RAIN OVER THE
SOUTHEASTERN HALF OF THE CWA ON TUESDAY ALONG THE LINGERING VORT
LOBE...BUT THEN EXPECT THE REST OF THE WEEK AND NEXT WEEKEND TO BE
DRY.

HAVE LEANED TOWARD THE NAM TEMPERATURES THROUGH WEDNESDAY BASED ON
THEIR BETTER PERFORMANCE AS OF LATE.  NAM SOUNDINGS ARE SHOWING THAT
THERE WILL BE DECENT MIXING TO 750MB AND 850MB TEMPS IN THE 22-25C
RANGE...SO TEMPERATURES IN 95-100 DEGREE RANGE SEEM REASONABLE.
WEDNESDAY LOOKS LIKE A HOTTER DAY WITH WESTERLY SURFACE WINDS...
MIXING TO 700MB OR HIGHER AND 850MB TEMPS BETWEEN 24-26C.  MOST
HIGHS ON WEDNESDAY WILL BE 100+ AGAIN.  LIKE PREVIOUS DAYS...THE
SOUTHERN HALF OF THE CWA SHOULD SEE THE LOWEST DEWPOINTS ON TUESDAY
AND WEDNESDAY WHERE THE DROUGHT IS THE WORST.  THINK MAX HEAT INDEX
VALUES WILL BE AROUND 100 ON TUESDAY AFTERNOON AND IN THE 100-105
RANGE ON WEDNESDAY.

BRITT

&&

.AVIATION...
ISSUED AT 1200 PM CDT MON JUL 2 2012

FOCUS WILL BE TSRA CHANCES THIS AFTERNOON AND EVE. AREA REMAINS
UNSTABLE WITH NEXT TO NO FOCUS FOR TSRA TO FORM. TSRA MAY FORM
ALONG ANY NUMBER OF SFC BOUNDARIES...ONE CURRENTLY MOVING NWD
TOWARD SUS/CPS. HOWEVER...THIS OUTFLOW IS WASHING OUT AS IT MOVES
NWD. WINDS WILL ALSO BE DIFFICULT TO FORECAST BECAUSE OF OUTFLOW.
WILL KEEP VCTS FOR SUS/CPS THIS AFTERNOON AND EARLY EVE TO ACCOUNT
FOR ISOD TO WDY SCT TSRA POSSIBLE. UIN AND COU ARE EXPECTED TO
REMAIN DRY FOR NOW...BUT CAN NOT RULE OUT A STRAY TSRA IMPACTING
THESE AREAS. WINDS SHUD BECOME LIGHT AND VRB TONIGHT AND PICK UP
SLIGHTLY OUT OF THE SW TUES MORNING. EXPECT MORE CU TO FORM TUES
WITH TSRA POSSIBLE...WITH BEST CHANCES REMAINING S OF TERMINALS.

SPECIFICS FOR KSTL...WINDS EXPECTED TO REMAIN BELOW 10 KTS THRU
TONIGHT. OUTFLOW CURRENTLY HEADED N IS EXPECTED TO REACH TERMINAL
AROUND 18Z WHICH SHUD BRING WINDS AROUND TO THE S TO SSE. WINDS
SHUD SHIFT TO THE SW LATER THIS AFTERNOON. ISOD TO WDY SCT TSRA
WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVE AND HAVE KEPT VCTS
IN TAF. WINDS SHUD BECOME SWLY TUES MORNING AND MAY PICK UP TO
AROUND 10 KTS. CU WITH BASES AROUND 6 KFT ARE EXPECTED TUES WITH
MORE TSRA POSSIBLE...BUT WITH BEST CHANCES FURTHER S...HAVE NOT
MENTIONED IN TAF ATTM.

TILLY

&&

.FIRE WEATHER...
ISSUED AT 334 AM CDT MON JUL 2 2012

STILL EXPECT THAT TODAY WILL HAVE AN ELEVATED FIRE DANGER WITH
WITH 10 HOUR DEAD FUEL MOISTURE REMAINING BELOW 8 PERCENT AND
MINIMUM RELATIVE HUMIDITY VALUES IN THE 20-30 PERCENT RANGE OVER
MOST OF THE AREA. LIKE PREVIOUS DAYS...ONLY THE WIND SPEED STAYING
BELOW 15 MPH PREVENTS THE NEED FOR A RED FLAG WARNING. WINDS WILL
BE SLIGHTLY HIGHER ON TUESDAY AFTERNOON...BUT RELATIVE HUMIDITY
VALUES ARE ALSO EXPECTED TO BE SLIGHTLY HIGHER WHICH MAY OFFSET
THE NEED FOR ANY FIRE WARNINGS. TEMPERATURES ARE STILL EXPECTED TO
REMAIN ABOVE EARLY JULY NORMALS THE REST OF THE WEEK WITH ONLY
WIDELY SCATTERED THUNDERSTORMS TODAY AND TUESDAY.

BRITT

&&

.CLIMATE...
ISSUED AT 355 AM CDT SAT JUN 30 2012

RECORD HIGHS

DATE       ST. LOUIS      COLUMBIA      QUINCY
----------------------------------------------
JULY 02    101(1933)      102(1901)    103(1934)
JULY 03    101(1934)      104(1901)    104(1911)
JULY 04    102(1990)      106(1901)    103(1936)
JULY 05    102(1938)      105(1911)    104(1911)

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     IRON MO-LINCOLN MO-MONITEAU MO-MONTGOMERY MO-OSAGE MO-PIKE
     MO-REYNOLDS MO-WARREN MO-WASHINGTON MO.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR JEFFERSON
     MO-MADISON MO-ST. CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY
     MO-ST. LOUIS MO-STE. GENEVIEVE MO.

IL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CALHOUN IL.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR BOND IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jul 2, 4:44 AM CDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
444 AM CDT MON JUL 2 2012

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-030945-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
444 AM CDT MON JUL 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THE EXCESSIVE HEAT WARNING AND HEAT ADVISORY REMAINS IN EFFECT
THROUGH 7 PM THIS EVENING.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHEAST AND EAST
CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS THROUGH EARLY THIS
EVENING. A FEW STRONG OR SEVERE THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON AND EVENING WITH GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAT INDEX VALUES ARE EXPECTED TO CLIMB ABOVE 100 DEGREES EACH
AFTERNOON THROUGH NEXT WEEKEND.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY TO THE SOUTH
OF INTERSTATE 70.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON A LIMITED BASIS THROUGH THIS
EVENING.

BRITT

In the hours before

Local storm report, Jul 2, 2:09 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
209 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             MINERAL POINT           37.95N  90.72W
07/02/2012  E0.50 INCH       WASHINGTON         MO   TRAINED SPOTTER

&&

TRUETT
Special weather statement, Jul 2, 2:28 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
228 PM CDT MON JUL 2 2012

MOZ061-022015-
ST. CHARLES MO-
228 PM CDT MON JUL 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. CHARLES COUNTY UNTIL
315 PM CDT...

AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE ST. LOUIS...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  O'FALLON...
  ST. PAUL...
  WELDON SPRING...
  COTTLEVILLE...
  ST. PETERS...
  ST. CHARLES...
  HARVESTER...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TILLY
Special weather statement, Jul 2, 2:29 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
229 PM CDT MON JUL 2 2012

MOZ051-022000-
MONTGOMERY MO-
229 PM CDT MON JUL 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY COUNTY UNTIL 300 PM
CDT...

AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MINEOLA...OR 5 MILES SOUTHWEST OF MONTGOMERY
CITY...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MONTGOMERY CITY...
  WELLSVILLE...
  NEW FLORENCE...
  BUELL...
  BELLFLOWER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

GOSSELIN
Local storm report, Jul 2, 3:09 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
309 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             WELLSVILLE              39.07N  91.57W
07/02/2012  M0.50 INCH       MONTGOMERY         MO   TRAINED SPOTTER

&&

TRUETT
Special weather statement, Jul 2, 3:12 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
312 PM CDT MON JUL 2 2012

MOZ059-062-022100-
FRANKLIN MO-GASCONADE MO-
312 PM CDT MON JUL 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE AND WESTERN FRANKLIN
COUNTIES UNTIL 400 PM CDT...

AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GERALD...OR 9 MILES EAST OF OWENSVILLE...
MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GERALD...
  BEAUFORT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

GOSSELIN
Special weather statement, Jul 2, 3:20 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CDT MON JUL 2 2012

MOZ052-022045-
LINCOLN MO-
320 PM CDT MON JUL 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY UNTIL 345
PM CDT...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOSCOW MILLS...OR 6 MILES EAST OF TROY...
MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WINFIELD...

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 3:59 PM CDTHeat AdvisoryLSXAdams, Brown, Pike5 days
Jul 2, 4:07 PM CDTSevere Thunderstorm WarningLSXFayette23 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.